# SDR SWAA2021070689407

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 5,626 hours, 12,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD GALLEY FALSHLIGHT UNDER FA JUMPSEAT WILL NOT TEST & UNSEALED / FORWARD GALLEY FA FLASH LIGHT WILL NOT TEST R&R BATTERY OPS CHECK GOOD PER MM 25-64-00 FLASH LIGHT BATTERY P2-07-0021-002
